# SDR FQAR2018083003047

- Difficulty date: August 21, 2018
- Submitted: August 30, 2018
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843499
- Aircraft time: 20,916 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 79561009
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE OUTER DOOR PAN WAS FOUND TO BE CRACKED ABOVE THE WING SPAR CUT OUT, WHEN THIS HAS BEEN FOUND BEFORE, WE ALSO FIND THE FOREWARD SPAR CARRY THRU CRACKED INSIDE THE FUSELAGE
